Even order differential equations with measures as coefficients
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 159-166
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1996_35_1_a15,
author = {Sztaba, Urszula},
title = {Even order differential equations with measures as coefficients},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {159--166},
year = {1996},
volume = {35},
number = {1},
mrnumber = {1485053},
zbl = {0964.34011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a15/}
}
TY - JOUR AU - Sztaba, Urszula TI - Even order differential equations with measures as coefficients JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1996 SP - 159 EP - 166 VL - 35 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a15/ LA - en ID - AUPO_1996_35_1_a15 ER -
%0 Journal Article %A Sztaba, Urszula %T Even order differential equations with measures as coefficients %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1996 %P 159-166 %V 35 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a15/ %G en %F AUPO_1996_35_1_a15
Sztaba, Urszula. Even order differential equations with measures as coefficients. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 159-166. http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a15/